Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 76, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 21, 2014, 3:32 AM CST. It took effect at Nov 21, 2014, 3:00 PM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2014, 3:32 AM CST (09:32 UTC)
- In effect from
- Nov 21, 2014, 3:00 PM CST
- Expired
- Nov 23, 2014, 9:00 PM CST
- In force
- 54 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
119 WHUS73 KGRB 210932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST FRI NOV 21 2014 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED LATE THIS AFTERNOON THROUGH SATURDAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH SATURDAY. LMZ521-522-541>543-211745- /O.NEW.KGRB.SC.Y.0076.141121T2100Z-141123T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 AM CST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST SATURDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
830 WHUS73 KGRB 211631 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 AM CST FRI NOV 21 2014 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED LATE THIS AFTERNOON THROUGH SATURDAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH SATURDAY. LMZ521-522-541>543-220045- /O.CON.KGRB.SC.Y.0076.141121T2100Z-141123T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1031 AM CST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST SATURDAY... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
988 WHUS73 KGRB 212200 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CST FRI NOV 21 2014 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST WINDS AND LARGE WAVES THROUGH SATURDAY. LMZ521-522-541>543-220600- /O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 PM CST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... * SOUTHWEST WIND 15 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE. * WAVES OF 3 TO 6 FT ON THE BAY AND 6 TO 9 FT ON LAKE MICHIGAN ARE EXPECTED TONIGHT THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
325 WHUS73 KGRB 220328 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CST FRI NOV 21 2014 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST WINDS AND LARGE WAVES THROUGH SATURDAY. LMZ521-522-541>543-221130- /O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 928 PM CST FRI NOV 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... * SOUTHWEST WIND 15 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE. * WAVES OF 3 TO 6 FT ON THE BAY AND 6 TO 9 FT ON LAKE MICHIGAN ARE EXPECTED TONIGHT THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
903 WHUS73 KGRB 221037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 437 AM CST SAT NOV 22 2014 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES TODAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST WINDS AND LARGE WAVES TODAY. LMZ521-522-541>543-221845- /O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 437 AM CST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHWEST WIND 15 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE. * WAVES OF 3 TO 5 FT ON THE BAY AND 5 TO 7 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 221633 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1033 AM CST SAT NOV 22 2014 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES WILL EASE BY THIS EVENING... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO VALLEY AND LOW PRESSURE OVER CANADA WILL CONTINUE TO GUSTY WINDS AND LARGE WAVES THROUGH THIS EVENING. LMZ521-522-541>543-230000- /O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1033 AM CST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTHWEST WIND 15 TO 25 KTS...EASING TO 10 TO 20 KTS BY THIS EVENING. * WAVES OF 2 TO 4 FT ON THE BAY AND EASING TO 3 TO 5 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
249 WHUS73 KGRB 222144 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CST SAT NOV 22 2014 ...LARGE WAVES TO CONTINUE ON LAKE MICHIGAN... .PERSISTENT SOUTHWEST TO SOUTH WINDS WILL CONTINUE TO PRODUCE LARGE WAVES ON LAKE MICHIGAN THROUGH LATE SUNDAY NIGHT. LMZ521-522-222245- /O.CAN.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 344 PM CST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES CONTINUE TO SUBSIDE THIS AFTERNOON. SOUTH WINDS AT 10 TO 20 KTS AND 1 TO 3 FT WAVES ARE EXPECTED TONIGHT. $$ LMZ541>543-230545- /O.EXT.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 344 PM CST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY... * SOUTH TO SOUTHWEST WIND 10 TO 20 KTS...WITH GUSTS TO 25 KTS...WILL CONTINUE TONIGHT. ON SUNDAY...LOOK FOR SOUTH WINDS OF 15 TO 25 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...THEN SHOULD BUILD TO 4 TO 6 FT ON SUNDAY AND CONTINUE INTO SUNDAY NIGHT. * STRONG WEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
369 WHUS73 KGRB 230319 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 919 PM CST SAT NOV 22 2014 ...LARGE WAVES TO CONTINUE ON LAKE MICHIGAN...GUSTY WINDS RETURN ON SUNDAY... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE LARGE WAVES ON LAKE MICHIGAN THROUGH LATE SUNDAY NIGHT. GUSTY SOUTH WINDS ARE EXPECTED ON SUNDAY AS A LOW PRESSURE SYSTEM APPROACHES THE GREAT LAKES REGION. LMZ541>543-231130- /O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 919 PM CST SAT NOV 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * SOUTH WIND 10 TO 20 KTS WILL CONTINUE TONIGHT...THEN INCREASING TO 15 TO 25 KTS ON SUNDAY MORNING. * WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...THEN BUILD TO 4 TO 6 FT ON SUNDAY AND CONTINUE INTO SUNDAY NIGHT. * STRONG WEST WINDS ARE EXPECTED LATE MONDAY MONDAY MORNING THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
493 WHUS73 KGRB 231101 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 501 AM CST SUN NOV 23 2014 ...LARGE WAVES TO CONTINUE ON LAKE MICHIGAN... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE LARGE WAVES ON LAKE MICHIGAN THROUGH LATE TONIGHT. LMZ541>543-231915- /O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 501 AM CST SUN NOV 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * SOUTH WIND 10 TO 20 KTS WILL INCREASE TO 15 TO 25 KTS TODAY. * WAVES WILL BUILD TO 4 TO 6 FT TODAY AND CONTINUE TONIGHT. * STRONG WEST WINDS ARE EXPECTED LATE MONDAY MONDAY MORNING THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
748 WHUS73 KGRB 231638 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1038 AM CST SUN NOV 23 2014 ...GUSTY WINDS AND LARGE WAVES TO CONTINUE ON LAKE MICHIGAN... .PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE LARGE WAVES ON LAKE MICHIGAN THROUGH LATE TONIGHT. LMZ541>543-240045- /O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1038 AM CST SUN NOV 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * SOUTH WIND 15 TO 25. * WAVES OF 4 TO 7 FT. * STRONG WEST WINDS ARE EXPECTED LATE MONDAY MONDAY MORNING THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS73 KGRB 232149 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CST SUN NOV 23 2014 ...GUSTY WINDS AND LARGE WAVES WILL DIMINISH ON LAKE MICHIGAN THIS EVENING... .SOUTH WINDS WILL DIMINISH AND BACK TO THE EAST THIS EVENING... RESULTING IN DIMINISHING WAVES ON LAKE MICHIGAN TONIGHT. LMZ541>543-240300- /O.EXT.KGRB.SC.Y.0076.000000T0000Z-141124T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 PM CST SUN NOV 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * SOUTH WINDS 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS AND BACK TO THE EAST THIS EVENING. * WAVES OF 4 TO 6 FT WILL DIMINISH TO 2 TO 4 FT THIS EVENING. * AREAS OF FOG WILL CONTINUE TONIGHT. THE FOG MAY BE LOCALLY DENSE WITH VISIBILITIES BELOW ONE MILE...AND AT TIMES BELOW ONE QUARTER OF A MILE. * STRONG WEST WINDS ARE EXPECTED LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
520 WHUS73 KGRB 232250 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 450 PM CST SUN NOV 23 2014 ...WHILE GUSTY WINDS AND LARGE WAVES DIMINISH THIS EVENING AREAS OF DENSE FOG WILL CONTINUE... .SOUTH WINDS WILL DIMINISH AND BACK TO THE EAST THIS EVENING... RESULTING IN DIMINISHING WAVES ON LAKE MICHIGAN TONIGHT. THE SOUTH WINDS WILL ALSO CONTINUE TO BRING IN A WARM MOIST AIR MASS OVER THE NEARSHORE WATERS...RESULTING IN AREAS OF DENSE FOG. LMZ541>543-240700- /O.NEW.KGRB.MF.Y.0018.141123T2250Z-141124T1200Z/ /O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 450 PM CST SUN NOV 23 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * SOUTH WINDS 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS AND BACK TO THE EAST THIS EVENING. * WAVES OF 4 TO 6 FT WILL DIMINISH TO 2 TO 4 FT THIS EVENING. * AREAS OF FOG WILL CONTINUE TONIGHT. THE FOG MAY BE LOCALLY DENSE WITH VISIBILITIES BELOW ONE MILE...AND AT TIMES BELOW ONE QUARTER OF A MILE. * STRONG WEST WINDS ARE EXPECTED LATE MONDAY MORNING THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-240700- /O.NEW.KGRB.MF.Y.0018.141123T2250Z-141124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 450 PM CST SUN NOV 23 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * AREAS OF FOG WILL CONTINUE TONIGHT. THE FOG MAY BE LOCALLY DENSE WITH VISIBILITIES BELOW ONE MILE...AND AT TIMES BELOW ONE QUARTER OF A MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
242 WHUS73 KGRB 240302 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CST SUN NOV 23 2014 ...DENSE MARINE FOG WILL CONTINUE OVERNIGHT... .WIDESPREAD DENSE FOG WILL CONTINUE OVERNIGHT AS MILD AND MOIST AIR FLOWS OVER THE COLDER WATERS OF THE BAY OF GREEN BAY AND THE NEAR SHORE WATERS OF LAKE MICHIGAN. LMZ541>543-241115- /O.EXP.KGRB.SC.Y.0076.000000T0000Z-141124T0300Z/ /O.CON.KGRB.MF.Y.0018.000000T0000Z-141124T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CST SUN NOV 23 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... * WINDS AND WAVES SUBSIDED THIS EVENING...THUS THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 9 PM. * WIDESPREAD DENSE FOG WILL CONTINUE OVERNIGHT. VISIBILITIES BELOW ONE MILE CAN BE EXPECTED...AND AT TIMES WILL BE NEAR ZERO. * STRONG WEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-241115- /O.CON.KGRB.MF.Y.0018.000000T0000Z-141124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 902 PM CST SUN NOV 23 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WIDESPREAD DENSE FOG WILL CONTINUE OVERNIGHT. VISIBILITIES BELOW ONE MILE CAN BE EXPECTED...AND AT TIMES WILL BE NEAR ZERO. * STRONG WEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 9:58 PM CST, 5 hours 34 minutes earlier.
Area forecast discussion, Nov 20, 9:58 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 958 PM CST THU NOV 20 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 252 PM CST THU NOV 20 2014 COLD CYCLONIC FLOW OVER THE AREA ALLOWED CLOUDS AND SOME LIGHT SNOW SHOWERS OR FLURRIES TO DEVELOP DURING THE DAY. THEY SHOULD DIE OFF ACROSS MOST OF THE FORECAST AREA AROUND SUNSET...LEAVING PARTLY CLOUDY/MOSTLY CLEAR SKIES. SOME LIGHT SNOW SHOWERS OFF OF LAKE SUPERIOR MAY CONTINUE INTO THE EARLY EVENING NEAR THE UPPER MICHIGAN BORDER. MODEL GUIDANCE SHOWED 850MB/925MB MOISTURE IN NORTHEAST WISCONSIN DEPARTING AS A MID LEVEL CYCLONE CONTINUES TO MOVE AWAY FROM THE STATE AND A SURFACE RIDGE ENTERS. THIS SUPPORTS END OF SNOW AND DECREASING CLOUDS. EXPECT WINDS TO DIMINISH DURING THE NIGHT...SO TEMPERATURES WILL GET QUITE COLD TONIGHT WITH FEW CLOUDS AND NOT MUCH WIND. WIND CHILLS LATE TONIGHT/EARLY TOMORROW WILL BE AROUND ADVISORY CRITERIA...BUT WILL HOLD OFF ON THAT FOR NOW. CLOUDS SHOULD BEGIN TO INCREASE LATE TONIGHT AND FRIDAY IN RETURN FLOW ON THE BACK SIDE OF THE HIGH AND TEMPERATURES SHOULD BE WARMER THAN HIGHS TODAY. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 252 PM CST THU NOV 20 2014 MAIN STORM SYSTEM EXPECTED TO MOVE ACROSS THE REGION THIS WEEKEND INTO EARLY NEXT WEEK...BRINGING A WINTRY MIX FRIDAY NIGHT INTO SUNDAY MORNING BEFORE CHANGING TO ALL RAIN SUNDAY AFTERNOON BEFORE CHANGING BACK TO ALL SNOW LATER SUNDAY NIGHT INTO MONDAY. ANOTHER COMPLEX SYSTEM EVOLVING FOR FRIDAY NIGHT INTO MONDAY MORNING AS STORM EXPECTED TO MOVE ACROSS THE WESTERN GREAT LAKES SUNDAY INTO MONDAY. TO COMPLICATE MATTERS...GROUND TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OF YEAR. FOR FRIDAY NIGHT...LOW STRATUS DECK WILL DEVELOP ON INCREASING SOUTHERLY FLOW. MOST OF THE PRECIPITATION WILL BE IN THE FORM OF FREEZING DRIZZLE DUE TO LACK OF ICE CRYSTALS. BUFKIT SOUNDINGS DO SHOW A PERIOD WHERE THE SEEDER FEEDER MECHANISM WILL BE AT WORK LATER FRIDAY NIGHT INTO SATURDAY MORNING. TEMPERATURES FRIDAY NIGHT WILL BE ON THE RISE DUE TO INCREASING SOUTHERLY WINDS. BLUSTERY OR WINDY CONDITIONS EXPECTED ACROSS DOOR COUNTY WHERE GUSTS OF 30 TO 35 MPH ARE POSSIBLE OVER THE FAR NORTH. ON SATURDAY...TEMPERATURES FROM THE FOX VALLEY AND LAKESHORE REGION SHOULD CLIMB WELL ABOVE FREEZING...SO ANY FREEZING DRIZZLE SHOULD SWITCH OVER TO DRIZZLE BY SATURDAY AFTERNOON. FORECAST BECOMES MORE MUDDLED NORTH AND WEST OF THE FOX VALLEY AS TEMPERATURES WILL CLIMB TO OR JUST ABOVE FREEZING. HOWEVER...GROUND TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OF YEAR...SO A MIX OF DRIZZLE OR FREEZING DRIZZLE IS EXPECTED...MORE FREEZING DRIZZLE THE FARTHER NORTH YOU GO. ALTHOUGH THE MODELS ARE INDICATING DRY CONDITIONS LATER SATURDAY AFTERNOON AND EVENING...SOME OF THE MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION OR WEAK 700MB LIFT. CAN NOT DISCOUNT FOR SOME PATCHY DRIZZLE FOX VALLEY AND LAKESHORE AND FREEZING DRIZZLE NORTH AND WEST OF THE FOX VALLEY WHERE AIR AND ROAD TEMPERATURES WILL COOL TO AROUND 32 DEGREES. MAIN STORM SYSTEM WILL BRING RAIN TO MUCH OF THE AREA ON SUNDAY. WITH LOW TEMPERATURES AROUND 32 SATURDAY NIGHT...NEEDED TO HAVE SOME FREEZING RAIN SUNDAY MORNING WITH PRECIPITATION CHANGING OVER TO ALL RAIN SUNDAY AFTERNOON. SYSTEM WRAPS UP SUNDAY INTO SUNDAY NIGHT... PUMPING WARM AIR ALOFT INTO WISCONSIN. STILL SOME ISSUES ON TIMING OF CHANGE OVER TO ALL SNOW...ALTHOUGH SOME QUESTION IF THERE WOULD BE A BRIEF PERIOD OF SLEET OR FREEZING RAIN DURING THE TRANSITION. PRETTY MUCH KEPT THE SAME IDEAL IN THE TIMING FOR NOW. GUSTY WEST WINDS WILL USHER IN COLDER MONDAY...BUT COLDEST AIR DOES NOT ARRIVE UNTIL THE MIDDLE TO END OF NEXT WEEK. STILL LOOKS LIKE A PRETTY DECENT SNOW EVENT FOR THE SNOWBELT REGION OF NORTHERN WISCONSIN MONDAY AFTERNOON INTO TUESDAY...INCLUDING NORTHWEST VILAS COUNTY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 957 PM CST THU NOV 20 2014 GOOD FLIGHT CONDITIONS EXPECTED THROUGH MUCH OF THE DAY TOMORROW...THOUGH IT WILL BE VERY COLD TONIGHT. LINGERING PATCHES OF CLDS HAVE BEEN SLOW TO EXIT THE FAR N...BUT SEEM TO FINALLY BE SHIFTG E. THE NEXT AVIATION CONCERN IS LIKELY TO BE LLWS BEGINNING LATE TOMORROW/TOMORROW NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......ECKBERG AVIATION.......SKOWRONSKI
Hazardous weather outlook, Nov 20, 3:19 PM CST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CST THU NOV 20 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 319 PM CST THU NOV 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT RATHER COLD TEMPERATURES WILL COMBINE WITH WINDS AROUND 5 MPH TO PRODUCE WIND CHILLS IN THE 10 BELOW TO 20 BELOW ZERO RANGE IN MOST LOCATIONS LATE TONIGHT. IF YOU PLAN TO VENTURE OUTSIDE LATE TONIGHT BE SURE TO DRESS WARMLY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WINDS CHILLS OF 10 BELOW TO 20 BELOW ZERO CAN BE EXPECTED EARLY FRIDAY MORNING. IF YOU PLAN TO BE OUTSIDE DURING THIS TIME BE SURE TO DRESS WARMLY. HAZARDOUS TRAVEL IS POSSIBLE AT TIMES LATE FRIDAY NIGHT INTO SUNDAY MORNING DUE TO A WINTRY MIX...AND THEN AGAIN SUNDAY NIGHT INTO EARLY NEXT WEEK DUE TO LIGHT SNOW. A LIGHT WINTRY MIX OF FREEZING DRIZZLE OR LIGHT SNOW IS EXPECTED TO DEVELOP LATE FRIDAY NIGHT AND CONTINUE SATURDAY MORNING. THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO DRIZZLE ACROSS THE FOX VALLEY AND LAKESHORE REGION WHERE TEMPERATURES ARE EXPECTED TO WARM WELL ABOVE FREEZING BY SATURDAY AFTERNOON. FOR AREAS NORTH AND WEST OF THE FOX VALLEY...TEMPERATURES SHOULD RISE TO OR A FEW DEGREES ABOVE FREEZING SATURDAY AFTERNOON. ALTHOUGH TEMPERATURES WILL BE AT OR A FEW DEGREES ABOVE FREEZING...THE RECENT COLD SPELL HAS CAUSED UNUSUALLY COLD GROUND TEMPERATURES FOR THIS TIME OF YEAR. A MIX OF DRIZZLE OR FREEZING DRIZZLE CAN BE EXPECTED. ONCE THE SUN SETS SATURDAY AFTERNOON...AIR AND ROAD TEMPERATURES ARE EXPECTED TO FALL TO AROUND FREEZING...CAUSING ADDITIONAL SLICK SPOTS IF DRIZZLE OR FREEZING DRIZZLE OCCURS. SNOW SHOWERS ARE EXPECTED LATER SUNDAY NIGHT OR MONDAY MORNING AND CONTINUE INTO TUESDAY...CAUSING SLICK SPOTS ON AREA ROADS. THERE IS SOME POTENTIAL FOR A SIGNIFICANT ACCUMULATING SNOWFALL ACROSS THE SNOW BELT REGION OF NORTHWEST VILAS COUNTY. THOSE WITH WEEKEND PLANS SHOULD MONITOR LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY. LMZ521-522-541>543-212130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 319 PM CST THU NOV 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTS TO NEAR GALE FORCE FROM THE SOUTHWEST ARE POSSIBLE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING ACROSS THE COASTAL WATERS OF NORTHERN DOOR COUNTY. WEST TO SOUTHWEST GALES ARE POSSIBLE MONDAY AND MONDAY NIGHT BEHIND A STRONG STORM SYSTEM.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 2:44 PM CST | Freezing Rain Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 13 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.